# SDR F3LA200200251

- Difficulty date: August 23, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 46,438 hours, 29,309 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED CORROSION ON FRAME AT BS 847, RBL 6 TO LBL 6.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR PER SRM 53-00-07.
